| Model Number |
ZLB00 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Consequences Or Impact To Patient (2199); Vitrectomy (2643); No Code Available (3191)
| Date of Event |
02/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown as information was not provided.The best estimate date is between (b)(6) 2020 - (b)(6) 2020.(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.Note: the device was manufactured at the (b)(4) site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zlb00 10.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) on (b)(6) 2020.The lens was explanted on (b)(6)2020 due to complaint of mechanical failure.It was reported the incision was enlarged and vitrectomy was performed however there was no patient injury and suture(s) were not required.The lens was removed in one piece.No additional information provided.
Additional Manufacturer Narrative
Additional information: through follow-up additional information was provided.The date the failure was first observed (b)(6) 2020, the mechanical failure referred to the patient complaint of blurry vision.The replacement lens was a model zma00.Patient outcome post-lens exchange: vision without correction 20/30-1 vison with this refraction: +1.00-1.00 x 084 20/20 the following information was updated based on the information received through follow-up: section b-3: date of event: updated from unknown to (b)(6) 2020.Section h-6: patient code: 2137.Section d-10: device available for evaluation: yes.Section d-10: returned to manufacturer on: 03/12/2020.Section h3: device returned to manufacturer: yes.Device evaluation: visual inspection with the unaided eye revealed viscoelastic residue on the optic body and haptics, and that the lens was received almost cut in half (but not completely separated), which is consistent with a lens that was handled during explant.Additionally, fibers were observed on the lens, which can be attributed to receiving the lens wrapped in gauze, however how and when this defect occurred cannot be confirmed.Based on the return condition of the lens no product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency was identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result, of the investigation there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.